Translator Disclaimer
April, 1988 Central Limit Theorem for an Infinite Lattice System of Interacting Diffusion Processes
Jean-Dominique Deuschel
Ann. Probab. 16(2): 700-716 (April, 1988). DOI: 10.1214/aop/1176991781

Abstract

A central limit theorem for interacting diffusion processes is shown. The proof is based on an infinite-dimensional stochastic integral representation of smooth functionals of diffusion processes. Exponential decay of correlations and the equation of the fluctuation field are also obtained.

Citation

Download Citation

Jean-Dominique Deuschel. "Central Limit Theorem for an Infinite Lattice System of Interacting Diffusion Processes." Ann. Probab. 16 (2) 700 - 716, April, 1988. https://doi.org/10.1214/aop/1176991781

Information

Published: April, 1988
First available in Project Euclid: 19 April 2007

zbMATH: 0652.60059
MathSciNet: MR929072
Digital Object Identifier: 10.1214/aop/1176991781

Subjects:
Primary: 60F05
Secondary: 60H10, 60J60, 60K35

Rights: Copyright © 1988 Institute of Mathematical Statistics

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.16 • No. 2 • April, 1988
Back to Top